Year 2020, Volume 8 , Issue 2, Pages 48 - 53 2020-10-15

In this paper, we give a new approach to obtain identities for Fibonacci Lucas octonions.    
..................................................................

..................................................................

..........................................
.........................................
..........................

.................................................................................
.........................................
.................................
..............................

Fibonacci octonions, Lucas octonions, octonions
  • [1] Irmak, N.: More identities for Fibonacci and Lucas quaternions. Comm. Faculty of Science University of AnkaraSeries A1 Mathematics and Statistics, 69(1), 369-375 (2020).
  • [2] Kecilioglu O., Akkus I: The Fibonacci octonions. Adv. Appl. Clifford Algebras. 25, 151-158 (2015).
  • [3] Koshy T.: Fibonacci and Lucas numbers with applications. Newyork (2001).
  • [4] Morais J. P., Georgiev S., Spröbig W.: Real Quaternionic Calculus Handbook. Birkhauser. London (2014).
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0003-0409-4342
Author: Nurettin IRMAK (Primary Author)
Country: Turkey


Orcid: 0000-0002-4819-9384
Author: Abdullah AÇIKEL

Dates

Publication Date : October 15, 2020

Bibtex @research article { mathenot591307, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {48 - 53}, doi = {10.36753/mathenot.591307}, title = {More Identities for Fibonacci and Lucas Octonions}, key = {cite}, author = {Irmak, Nurettin and Açıkel, Abdullah} }
APA Irmak, N , Açıkel, A . (2020). More Identities for Fibonacci and Lucas Octonions . Mathematical Sciences and Applications E-Notes , 8 (2) , 48-53 . DOI: 10.36753/mathenot.591307
MLA Irmak, N , Açıkel, A . "More Identities for Fibonacci and Lucas Octonions" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 48-53 <https://dergipark.org.tr/en/pub/mathenot/issue/57179/591307>
Chicago Irmak, N , Açıkel, A . "More Identities for Fibonacci and Lucas Octonions". Mathematical Sciences and Applications E-Notes 8 (2020 ): 48-53
RIS TY - JOUR T1 - More Identities for Fibonacci and Lucas Octonions AU - Nurettin Irmak , Abdullah Açıkel Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.591307 DO - 10.36753/mathenot.591307 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 48 EP - 53 VL - 8 IS - 2 SN - -2147-6268 M3 - doi: 10.36753/mathenot.591307 UR - https://doi.org/10.36753/mathenot.591307 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes More Identities for Fibonacci and Lucas Octonions %A Nurettin Irmak , Abdullah Açıkel %T More Identities for Fibonacci and Lucas Octonions %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 2 %R doi: 10.36753/mathenot.591307 %U 10.36753/mathenot.591307
ISNAD Irmak, Nurettin , Açıkel, Abdullah . "More Identities for Fibonacci and Lucas Octonions". Mathematical Sciences and Applications E-Notes 8 / 2 (October 2020): 48-53 . https://doi.org/10.36753/mathenot.591307
AMA Irmak N , Açıkel A . More Identities for Fibonacci and Lucas Octonions. Math. Sci. Appl. E-Notes. 2020; 8(2): 48-53.
Vancouver Irmak N , Açıkel A . More Identities for Fibonacci and Lucas Octonions. Mathematical Sciences and Applications E-Notes. 2020; 8(2): 48-53.
IEEE N. Irmak and A. Açıkel , "More Identities for Fibonacci and Lucas Octonions", Mathematical Sciences and Applications E-Notes, vol. 8, no. 2, pp. 48-53, Oct. 2020, doi:10.36753/mathenot.591307